# SDR MZZA0500014

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 20,440 hours, 7,938 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75018
- Condition: Cracked
- Location: Bs 727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO FLOOR PANEL SUPPORT AT STA 727G, RBL 13.84. AN INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5320-01816. A DIP WAS ISSUED TO REINSPECT THE REPAIR EVERY 6 MONTHS AND TO PERFORM A PERMANENT REPAIR WITHIN 2 YEARS.
